# SDR UHLA002759

- Difficulty date: November 22, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N801SA
- Make and model: Dhav DHC8315
- Aircraft serial: 393
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Burned Out
- Location: Seats 1c&11c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MECHANICS NOTED EMERGENCY FLOOR PATHWAY LIGHTS AT 1C AND 11C WERE INOP DURING ROUTINE MX MECHANICS REMOVED AND REPLACED BOTH INOP BULB AND OPS CHECKED GOOD.
